# SDR SWIA2020033049658

- Difficulty date: February 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE 10FT SECTION OF RH SIDE SEAT TRACK #2 1018194 2000/0120         (C-CHECK)   RO:3/26/2020 / 37612613FABRICATED SEAT TRACK IAW BOMBARDIER DRAWING BROWNLINE 20276 AND CRJ-200 REO.
